The Community for Technology Leaders
RSS Icon
Subscribe
Issue No.04 - April (1979 vol.1)
pp: 366-371
Yechiam Yemini , MEMBER, IEEE, Engineering and Applied Science, University of California, Los Angeles, CA 90024; Information Science Institute, Marina Del Rey, CA.
Judea Pearl , SENIOR MEMBER, IEEE, School of Engineering and Applied Science, University of California, Los Angeles, CA 90024.
ABSTRACT
A method for studying the asymptotic behavior of discrete transformations is developed using numerical quadrature theory. This method allows a more convenient examination of the correlation properties of common unitary transforms for large block sizes. As a practical result of this method it is shown that the discrete cosine transform is asymptotically optimal for all finite-order Markov signals.
CITATION
Yechiam Yemini, Judea Pearl, "Asymptotic Properties of Discrete Unitary Transforms", IEEE Transactions on Pattern Analysis & Machine Intelligence, vol.1, no. 4, pp. 366-371, April 1979, doi:10.1109/TPAMI.1979.4766945
18 ms
(Ver 2.0)

Marketing Automation Platform Marketing Automation Tool